Fractional magnetic Sobolev inequalities with two variables

Guo, Z and Melgaard, M (2019) Fractional magnetic Sobolev inequalities with two variables. Mathematical Inequalities and Applications, 22 (2). pp. 703-718. ISSN 1331-4343

[img] PDF - Published Version
Download (303kB)

Abstract

A fractional magnetic Sobolev inequality with two variables and critical exponents is considered in this paper, and the best constant in the inequality is determined. As an application of the inequality, we establish an existence result for the ground state solutions to a fractional magnetic critical system.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Related URLs:
Depositing User: Michael Melgaard
Date Deposited: 24 Jun 2019 14:00
Last Modified: 01 Jul 2019 12:00
URI: http://sro.sussex.ac.uk/id/eprint/84472

View download statistics for this item

📧 Request an update